# SDR IPXA2025072230582

- Difficulty date: July 21, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 27,995 hours, 10,336 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Liner
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK DOORWAY LINING BROKEN TTL: 2 AREA. (REPAIR) I.A.W AMM 52-12-02-004-001 REV.145 REMOVED DOORWAY LINING.
